# SDR MASA200602593

- Difficulty date: November 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 8,156 hours, 5,985 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2604 IAH.  SLATS 1/2 SPEED STATUS.  MX CLEARED SFECU INHIBITS WITH FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
